# SDR AALA202102229018

- Difficulty date: February 20, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N988NN
- Make and model: Boeing 737823
- Aircraft serial: 31237
- Aircraft time: 14,046 hours, 5,807 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FOUND OVERHEAD EMERGENCY EXIT LIGHT PANEL BETWEEN AFT LAVATORIES HANGING DOWN.  RE-SECURED EMERGENCY EXIT LIGHT PANEL IAW AMM 33-51-00.
